Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 90, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Oct 12, 2007, 3:25 AM EDT for Gilchrist County, Suwannee County, Florida. It took effect at Oct 12, 2007, 1:00 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2007, 3:25 AM EDT (07:25 UTC)
- In effect from
- Oct 12, 2007, 1:00 PM EDT
- Expired
- Oct 12, 2007, 5:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Jacksonville, FL
Counties Gilchrist County, FL, Suwannee County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2277 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 120725 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 325 AM EDT FRI OCT 12 2007 FLZ023-030-120830- /O.CAN.KJAX.FW.A.0096.071012T1700Z-071012T2100Z/ BAKER-UNION- 325 AM EDT FRI OCT 12 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. A PORTION OF THE WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. $$ FLZ020>022-121930- /O.UPG.KJAX.FW.A.0096.071012T1700Z-071012T2100Z/ /O.NEW.KJAX.FW.W.0090.071012T1700Z-071012T2100Z/ HAMILTON-SUWANNEE-COLUMBIA- 325 AM EDT FRI OCT 12 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MINIMUM RELATIVE HUMIDITY VALUES OF AROUND 25 TO 30 PERCENT ARE EXPECTED AGAIN THIS AFTERNOON AS THE DRY AIRMASS WILL CONTINUE IN PLACE. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ035-121930- /O.NEW.KJAX.FW.W.0090.071012T1700Z-071012T2100Z/ GILCHRIST- 325 AM EDT FRI OCT 12 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES OF AROUND 25 TO 30 PERCENT ARE EXPECTED AGAIN THIS AFTERNOON AS THE DRY AIRMASS WILL CONTINUE IN PLACE. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ DEESE
3 follow-up statements
000 WWUS82 KJAX 120953 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 553 AM EDT FRI OCT 12 2007 FLZ020>022-035-122100- /O.CON.KJAX.FW.W.0090.071012T1700Z-071012T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 553 AM EDT FRI OCT 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES OF AROUND 25 TO 30 PERCENT ARE EXPECTED AGAIN THIS AFTERNOON AS THE DRY AIRMASS WILL CONTINUE IN PLACE. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$
000 WWUS82 KJAX 121803 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 203 PM EDT FRI OCT 12 2007 FLZ020>022-035-122100- /O.CON.KJAX.FW.W.0090.000000T0000Z-071012T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 203 PM EDT FRI OCT 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES OF AROUND 25 TO 30 PERCENT ARE EXPECTED THIS AFTERNOON AS THE DRY AIRMASS CONTINUES TO DOMINATE THE AREA. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ MH
000 WWUS82 KJAX 122107 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 507 PM EDT FRI OCT 12 2007 FLZ020>022-035-122215- /O.EXP.KJAX.FW.W.0090.000000T0000Z-071012T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 507 PM EDT FRI OCT 12 2007 ...RED FLAG WARNING HAS EXPIRED FOR THE SUWANNEE VALLEY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. CONDITIONS WILL REMAIN DRY THIS EVENING AND RELATIVE HUMIDITY VALUES WILL HOVER AROUND 35 PERCENT UNTIL RIGHT BEFORE SUNSET WHEN TEMPERATURES WILL BEGIN TO FALL AND THE RH WILL RECOVER. $$ TRABERT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 12, 2:32 AM EDT, 53 minutes earlier.
Area forecast discussion, Oct 12, 2:32 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 AM EDT FRI OCT 12 2007
.SHORT TERM...HIGH PRESSURE BUILDING INTO THE AREA BRINGING DRY
AND COOL CONDITIONS. DEWPOINTS HAVE FALLEN INTO THE 40S AND 50S AS
MODELS ADVERTISED. NORTH WINDS WILL VEER TO THE NORTHEAST THIS
AFTERNOON AS LARGE SURFACE HIGH TO THE NW BUILDS SE TOWARDS THE
MID-ATLANTIC REGION. DRY AND PLEASANT TEMPERATURES WILL CONTINUE
THROUGH THE WEEKEND WITH A LIGHT ONSHORE FLOW AND RISING HEIGHTS
ALOFT. 00Z NAM AND GFS SHOW COASTAL SHOWERS OVER NE FL ON
SATURDAY. HAVE FOLLOWED THE GFS IN KEEPING ISOLATED SHOWER
ACTIVITY CONFINED TO FLAGLER COUNTY. MOST SHOWER ACTIVITY SHOULD
OCCUR OVER CENTRAL FL WHERE GRADIENT WILL BE TIGHTER. TEMPS WILL
GRADUALLY WARM A FEW DEGREES BY SUNDAY.
.LONG TERM...MONDAY THROUGH THURSDAY...WARMING TREND WILL CONTINUE
NEXT WEEK AS A SE TO S FLOW BRING TEMPERATURES BACK ABOVE CLIMO
LEVELS. UPPER RIDGE OVER THE AREA ON MONDAY WILL MOVE EAST AS A
TROUGH OVER THE CENTRAL U.S. MOVES TO THE EAST COAST BY MIDWEEK.
SCATTERED POPS STILL LOOK GOOD FOR MID TO LATE WEEK.
&&
.AVIATION...A PREDOMINANT VFR FORECAST IN STORE FOR THIS TAF SET.
ONLY UNCERTAINTY WILL BE SOUTHERLY FLOW THAT DEVELOPS AT 900 MB
LATER TONIGHT ALONG WITH INCREASED RH IN THE LAYER. THIS WOULD LEAD
TO AN ISENTROPIC INDUCED DECK BETWEEN 4K AND 6K. LOCAL GFE TOOLS
INDICATE THIS COULD DROP TO AS LOW AS 2K FEET BUT WILL KEEP VFR FOR
THIS CYCLE AND SEE WHAT NEXT RUN TELLS US.
&&
.MARINE...QUITE A SURGE IN PROGRESS WHICH THE NAM12 IS DOING THE
BEST JOB WITH. BUOY 41012 CERTAINLY SUPPORTS SCEC AT THIS HOUR AND
WILL MONITOR OBS FOR POSSIBLE INCLUSION WITH THE MORNING ISSUANCE.
OTHERWISE...AS HIGH SETTLES SOUTHWARD OVER THE CAROLINAS...LIGHTER
WINDS WILL BE IN STORE OVER THE WATERS WITH SPEEDS GENERALLY AROUND
10 KNOTS. GRADIENT TIGHTENS ONCE AGAIN NEXT WEEK WITH NAM12
INDICATING POSSIBLE SCA CONDITIONS. WILL BLEND FOR NOW WITH THE
LESS AGGRESSIVE GFS WHICH RESULTS IN GENERAL 15 TO 20 KNOT FLOW.
&&
.FIRE WEATHER...ANOTHER BORDERLINE FIRE WEATHER DAY AS GENERALLY
LIGHT WINDS WILL LIMIT MIXING DEPTH AND DEVELOPING EASTERLY FLOW
WILL KEEP RH DURATIONS TO A MINIMUM. AREAS WHERE THIS INFLUENCE
WILL BE LESSENED LOOK TO MEET RED FLAG CRITERIA...NAMELY THE
EXTREME WESTERN PORTIONS OF THE FLORIDA PORTION. INCREASED
EASTERLY FLOW AND MOISTURE WILL KEEP RH VALUES ABOVE CRITICAL
THRESHOLDS AFTER TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 80 47 84 52 / 0 0 0 0
SSI 76 59 78 62 / 0 0 0 0
JAX 79 56 81 58 / 0 0 0 0
SGJ 78 63 79 67 / 0 0 10 0
GNV 83 55 84 61 / 0 0 10 0
OCF 83 56 84 61 / 0 0 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM TO 5 PM EDT THIS AFTERNOON FOR
COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE.
GA...NONE.
AM...NONE.
&&
ZIBURA/DEESE/Hazardous weather outlook, Oct 11, 9:55 PM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 955 PM EDT THU OCT 11 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120930- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 955 PM EDT THU OCT 11 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO SIGNIFICANT WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN INCREASED FIRE DANGER IS EXPECTED AGAIN ON FRIDAY OVER PARTS OF INLAND NORTHEAST FLORIDA DUE TO CRITICALLY LOW RELATIVE HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ/SC
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.